| Catalog Number |
MCP936H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4) h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- please confirm the number of patients affected by this alleged deficiency? - have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If not, please create a new pc file for each patient/event.Please provide information requested below for each patient/event.- what are the procedure name(s) and date(s)? - can you identify the lot numbers and product code of the product that was used? - how many devices demonstrated the alleged deficiency? - were there patient consequences? if yes, please specify.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).- please confirm if the devices are available for product return.If yes, confirm the quantity of devices available to be returned and provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure in (b)(6) 2024 and suture was used.During the procedure, it was reported to the sales rep that over the past week during cardiovascular procedures that they have been having issues with the suture breaking about one inch past the swedge.Another like device would be used to continue with the procedure.There were no adverse consequences reported.No product returning.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.